EconPapers    
Economics at your fingertips  
 

The effect of stochastic perturbation on a nonlinear delay malaria epidemic model

Marija Krstić

Mathematics and Computers in Simulation (MATCOM), 2011, vol. 82, issue 4, 558-569

Abstract: The subject of this paper is the stochastic epidemic malaria model with time delay, described by the system of the It oˆ stochastic functional delay equations. We center such a system around the endemic equilibrium state and, by the Lyapunov functional method, we obtain sufficient conditions for model parameters, as well as for time delays within which we can claim the asymptotical mean square stability and stability in probability. Finally, we present an example to show the compatibility of our mathematical results with the stochastic delay malaria model with quantities which are reliable data, as well as an example which shows that introduction of environmental noise annuls Hopf Bifurcation of the corresponding deterministic model.

Keywords: Endemic equilibrium; Human population; Incubation period; Mosquito population; Stability (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475411002187
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:82:y:2011:i:4:p:558-569

DOI: 10.1016/j.matcom.2011.09.003

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:82:y:2011:i:4:p:558-569